American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 48 of 48 found      Go to page: 1 2

[31] I. M. Oleinik. On the essential self-adjointness of the general second order elliptic operators. Proc. Amer. Math. Soc. 127 (1999) 889-900. MR 1468201.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] W. Bulla, F. Gesztesy, W. Renger and B. Simon. Weakly coupled bound states in quantum waveguides. Proc. Amer. Math. Soc. 125 (1997) 1487-1495. MR 1371117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Kazuhiro Kurata. A unique continuation theorem for the Schrödinger equation with singular magnetic field. Proc. Amer. Math. Soc. 125 (1997) 853-860. MR 1363173.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[34] M. Jazar. Fractional powers of momentum of a spectral distribution . Proc. Amer. Math. Soc. 123 (1995) 1805-1813. MR 1242090.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[35] Richard Lavine. The eigenvalue gap for one-dimensional convex potentials . Proc. Amer. Math. Soc. 121 (1994) 815-821. MR 1185270.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[36] Ari Laptev. Asymptotics of the negative discrete spectrum of a class of Schr\"odinger operators with large coupling constant . Proc. Amer. Math. Soc. 119 (1993) 481-488. MR 1149974.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[37] Khristo Boyadzhiev and Ralph deLaubenfels. Boundary values of holomorphic semigroups . Proc. Amer. Math. Soc. 118 (1993) 113-118. MR 1128725.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Wolfhard Hansen. A note on solutions of the Schr\"odinger equation . Proc. Amer. Math. Soc. 117 (1993) 381-384. MR 1107921.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[39] Peter Stollmann. Smooth perturbations of regular Dirichlet forms . Proc. Amer. Math. Soc. 116 (1992) 747-752. MR 1107277.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] W. Allegretto. Principal eigenvalues for indefinite-weight elliptic problems in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 116 (1992) 701-706. MR 1098396.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[41] Si Lei Wang. On the weighted estimate of the solution associated with the Schr\"odinger equation . Proc. Amer. Math. Soc. 113 (1991) 87-92. MR 1069695.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[42] Jörg Donig. Finiteness of the lower spectrum of Schr\"odinger operators with singular potentials . Proc. Amer. Math. Soc. 112 (1991) 489-501. MR 1043408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] W. Allegretto. Second order elliptic equations with degenerate weight . Proc. Amer. Math. Soc. 107 (1989) 989-998. MR 977929.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Vassilis G. Papanicolaou. Short-time asymptotics for the trace of one- and multi-dimensional Schr\"odinger semigroups . Proc. Amer. Math. Soc. 107 (1989) 927-935. MR 947315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Jerome A. Goldstein and Roman Svirsky. On a domain characterization of Schr\"odinger operators with gradient magnetic vector potentials and singular potentials . Proc. Amer. Math. Soc. 105 (1989) 317-323. MR 931731.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Carlos E. Kenig and Christopher D. Sogge. A note on unique continuation for Schr\"odinger's operator . Proc. Amer. Math. Soc. 103 (1988) 543-546. MR 943081.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] Luis Vega. Schr\"odinger equations: pointwise convergence to the initial data . Proc. Amer. Math. Soc. 102 (1988) 874-878. MR 934859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] M. Hoffmann-Ostenhof, T. Hoffmann-Ostenhof and B. Simon. Brownian motion and a consequence of Harnack's inequality: nodes of quantum wave functions . Proc. Amer. Math. Soc. 80 (1980) 301-305. MR 577764.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 31 to 48 of 48 found      Go to page: 1 2